# SDR SWAA2016030449651

- Difficulty date: February 16, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 68,715 hours, 55,445 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: 6545866
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DOOR OTBD HINGE DELAMINATED AT BS 340, STRINGER 2R.  REPAIRED DOOR IAW SRM.
